MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E3773-36
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant product: e3773-36, electrode e3773-36 lap wire l hook 36cm, (lot #2308203x).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, prior to use, the electrode's insulation sheath part of long blue laparoscopic hook was cracked from top to base.Opened a second one and the same.Opened a third one and it was ok.There was no patient involvement.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted a damage to the clear insulation of the electrode.It was reported that the electrode's insulation sheath part of long blue laparoscopic hook was cracked from top to base.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: use the lowest power setting that achieves the desired surgical effect.Do not modify the electrode tip.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer (Section G)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20301018
Report Number1717344-2024-01870
Device Sequence Number12710711
Product Code GEI
UDI-Device Identifier10884521549029
UDI-Public10884521549029
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153265
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE3773-36
Device Catalogue NumberE3773-36
Device Lot Number2308203X
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2024
Supplement Date Received by Manufacturer11/29/2024
Initial Report FDA Received Date09/25/2024
Supplement Report FDA Received Date12/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient SexUnknown